# SDR A6WA201441591

- Difficulty date: May 15, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 33,822 hours, 31,350 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Part number: 1199351
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HANDLE HOUSING CHAFED.  R & R HANDLE HOUSING WITH SERVICEABLE PART, PN 119935-1 IAW SRM 51-40-11 & 51-42-21.
